On polynomial integrability of the Euler equations on so(4)

Jaume Llibre, Jiang Yu, Xiang Zhang

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)


© 2015 Elsevier B.V.. In this paper we prove that the Euler equations on the Lie algebra so(4) with a diagonal quadratic Hamiltonian either satisfy the Manakov condition, or have at most four functionally independent polynomial first integrals.
Original languageEnglish
Pages (from-to)36-41
JournalJournal of Geometry and Physics
Publication statusPublished - 1 Oct 2015


  • Analytic first integral
  • Euler equations
  • Kowalevsky exponent
  • Polynomial first integral
  • Quasi-homogeneous differential system


Dive into the research topics of 'On polynomial integrability of the Euler equations on so(4)'. Together they form a unique fingerprint.

Cite this